U.S. doctors online nowAsk doctors free
ZA
A 47-year-old male asked:

Hi my son has been having ichy feet for the last week, we bought a cream terbane cream for athlete's feet which he has been using twice a day but still has ichy feet.

2 doctor answers2 doctors weighed in
Dr. Nellmarie Bodenstein
A Verified Doctoranswered
A US doctor answeredLearn more
Itching feet: Is there rash? If not, itching feet can be due to iron def anaemia.Symptoms- choking when touching metals,headache,hair falling out,palpitations,eating ice,poor sleeping quality.Drink Quadrofer for kids at night.All people need to deworm every 6 month.Dry skin can also itch, apply dermikelp cream.
Dr. jeffrey Trantalis, dpm
Podiatry 42 years experience
Alternative : it’s possible that it is not athletes foot only a culture will tell us different. It is also very possible to be eczema due to some type of allergic reaction or allergy or even asthma

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

ZA
A 47-year-old male asked:

Hi my son has ichy feet for the last week. He is using Terbane cream for the last couple days but still has ichy feet.

2 doctor answers2 doctors weighed in
Dr. Alphonse Michael Reed
Internal Medicine 39 years experience
Check for Tinea pedi: Need to exam for Tinea pedis. Could be side effect of cream. consider adding lotrisone.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.